# SDR AALA202202184652

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 71,261 hours, 28,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE AFT LAVATORY (FALSE). PERFORMED OPERATIONS TEST OF LAVATORY SMOKE SYSTEM PER TSM 27-17-00- TEST OK-NO FAULTS.
